# SDR CA030527014

- Difficulty date: May 26, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Bolkms BK117B1
- Aircraft time: 5,388 hours
- Engine: Lyc LTS101750B1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Splice
- Part number: 1172213201
- Condition: Cracked
- Location: Tailboom
- Part time: 17,332 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK ORIGINATING FROM TOOLING HOLE AND PROGRESSING UP VERTICAL AND ACROSS HORIZONTAL LEG OF SPLICE.  SPLICE IS LOCATED ON LT FORWARD SECTION OF TAILBOOM ATTACH STRUCTURE.
